# SDR SWIA202266736

- Difficulty date: November 4, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 43,270 hours, 37,266 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

D:GEAR DISAGREE WARNING MESSAGE AFTER SELECTING GEAR UP ABOVE SPEED 200KTS. GEAR RETRACTION SPEED LIMIT EXCEEDED. / C: MEL 32-30-1 / CAT A DUE WITHIN 1 FLIGHT DAY / NOTE: MX ACTION CW AND CAT II DOWNGRADED / GEAR DISAGREE WARNING MESSAGE AFTER SELECTING GEAR UP ABOVE SPEED 200KTS. GEAR RETRACTION SPEED LIMIT EXCEEDED.    (FLIGHT 5836 - FILED CLOSED)    NOV 05, 2022  STATION: DEN--PLEASE REFERENCE AML 1025200 / GEAR RETRACTION SYSTEM DEFERRED PER MEL 32-30-1.  ALL MX ACTIONS C/W, PLACARDS INSTALLED.   / DOWNGRADED FROM CAT II.  / NOV 06, 2022  STATION: COS -- REF CAMPS 25754044, 25754046 AND 25754403 FOR CORRECTIVE ACTION. LANDING GEAR SYSTEM FOUND TO BE OK FOR CONTINUED SERVICE AT THIS TIME. CAT II RTS COMPLIED WITH.
